MathSciNet Relay Station
MathSciNet bibliographic data
MR15423 10.0X
Wintner, Aurel A factorization of the densities of the ideals in algebraic number fields. Amer. J. Math. 68, (1946). 273–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement